×

Found 4,637 Documents (Results 1–100)

100
MathJax

Almost eigenvalues and eigenvectors of almost Mathieu operators. (English) Zbl 1482.39028

Hirn, Matthew (ed.) et al., Excursions in harmonic analysis, Volume 6. In honor of John Benedetto’s 80th birthday. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 77-96 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotics of eigenvalues in the Orr-Sommerfeld problem for low velocities of unperturbed flow. (English. Russian original) Zbl 1481.76094

Dokl. Math. 103, No. 1, 19-22 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 496, 26-29 (2021).
MSC:  76E05 76M45 76D05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software